I'm a 20 year old caucasian female and 1 month ago I had an ovarian cyst and I took 6-8 ibuprofen a day for 2 weeks straight. For the past 2 weeks I have had a burning,spasm pain in my abdomen in one spot like a little bit to the left of my belly button. It happens more often when I eat and it just comes and goes. I've also been getting car sick,not throwing up but just nauseas in the car which isn't normal for me. I get nauseas throughout the day and my stool is a little softer than normal and it seems like I have to wipe alot. I'm very worried that the ibuprofen has messed me stomach up and possible ulcer or bleeding. I am going to make an appt with my doctor but I would like to know what you think of this what might be going on and should I be so worried?
Answer by christinahenry at 2:27 AM on Mar. 20, 2011
Answer by sikkr at 2:35 AM on Mar. 20, 2011
Answer by mommie_of02 at 8:57 AM on Mar. 20, 2011
Check out some of the top posts today in Groups: